Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from Typhoid. Taking calpol. Take avomine? Why am I nauseated always?

Hi Doctor, Hw r u..? I am 29 yr old female,suffering from Typhoid . I do nt know whether its severe or not..but the doctor I ve consulted, He has given me,tablet Cefran and and If I feel enteric fever ,then I have to take Calpol ,that too half. My query is that,I often feel to vomit specially,when I have something to eat.Is it normal or what...?As My doctor has prescribed me to take Avomine before meals,twicw a day...what you suggest...?Since I am fed up of this Nauseac feeling..I shall b very thankful to you.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Jyothi.., In typhoid there will be fever, nausea, vomiting, loose stools,
decreased appetite.. all these are symptoms of typhoid..
you need to continue with the above given antibiotic, and other medications..

Take care..
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor